# SDR AWXA9500211

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65528941
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C12 INSPECTION, FOUND INTERCOSTAL BETWEEN STATION 540 BL0 TO LBL 24.75 CRACKED.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-30-2 AND 51-10-1.  (W)
